MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE COBRA SUTURE PASSER CAPTURE; ARTHROSCOPE

STRYKER ENDOSCOPY-SAN JOSE COBRA SUTURE PASSER CAPTURE; ARTHROSCOPE
Catalog Number 3910-900-093
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was a broken needle during procedure.All pieces were removed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: needle break.Probable root cause: application.Attempt to use the device with broken or bent needle.Attempt to pass through thick tissue or bone.Excessive tissue loaded into jaws.Lack of due care when inserting instrument into soft tissue.Use of excessive force.Attempt to load or pass incompatible suture.Technique error.Improper reprocessing cycles/agents used; reprocessing instructions not followed.The reported failure mode will be monitored for future reoccurrence.

Brand Name
COBRA SUTURE PASSER CAPTURE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23780964
Report Number0002936485-2025-00978
Device Sequence Number18664812
Product Code NBH
UDI-Device Identifier07613327413595
UDI-Public07613327413595
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-900-093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown